Browse By Publication: Applied Mathematics and Computation

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 24.

Anh, Vo & Leonenko, Nikolai (2003) Harmonic Analysis of Random Fractional Diffusion-Wave Equations. Applied Mathematics and Computation, 141((2003)), pp. 77-85.
Number of full-text downloads 253
Number of citations in Scopus 17
Number of citations in Web of Science® 15

Back, Julian M., McCue, Scott W., Hsieh, Mike Hou-Ning, & Moroney, Timothy J. (2014) The effect of surface tension and kinetic undercooling on a radially-symmetric melting problem. Applied Mathematics and Computation, 229, pp. 41-52.
Number of full-text downloads 70
Number of citations in Scopus 12
Number of citations in Web of Science® 10

Carr, E.J., Moroney, T.J., & Turner, I.W. (2011) Efficient simulation of unsaturated flow using exponential time integration. Applied Mathematics and Computation, 217(14), pp. 6587-6596.
Number of full-text downloads 288
Number of citations in Scopus 14
Number of citations in Web of Science® 12

Chen, Chang-Ming, Liu, Fawang, & Anh, Vo (2008) Numerical analysis of the Rayleigh-Stokes problem for a heated generalized second grade fluid with fractional derivatives. Applied Mathematics and Computation, 204(1), pp. 340-351.
Number of full-text downloads 100
Number of citations in Scopus 20
Number of citations in Web of Science® 20

Chen, Chang-Ming, Liu, Fawang, Anh, Vo, & Turner, Ian (2011) Numerical simulation for the variable-order Galilei invariant advection diffusion equation with a nonlinear source term. Applied Mathematics and Computation, 217(12), pp. 5729-5742.
Number of full-text downloads 80
Number of citations in Scopus 14
Number of citations in Web of Science® 12

Chen, Chang-ming, Liu, Fawang, & Burrage, Kevin (2008) Finite difference methods and a fourier analysis for the fractional reaction–subdiffusion equation. Applied Mathematics and Computation, 198(2), pp. 754-769.
Number of full-text downloads 627
Number of citations in Scopus 93
Number of citations in Web of Science® 89

Chen, J., Liu, F., Anh, V., Shen, S., Liu, Q., & Liao, C. (2012) The analytical solution and numerical solution of the fractional diffusion-wave equation with damping. Applied Mathematics and Computation, 219(4), pp. 1737-1748.
Number of full-text downloads 334
Number of citations in Scopus 24
Number of citations in Web of Science® 24

Chen, S., Liu, F., Jiang, X., Turner, I., & Anh, V. (2015) A fast semi-implicit difference method for a nonlinear two-sided space-fractional diffusion equation with variable diffusivity coefficients. Applied Mathematics and Computation, 257, pp. 591-601.
Number of full-text downloads 3
Number of citations in Scopus 1
Number of citations in Web of Science® 18

Chen, Shiping, Liu, Fawang, Turner, Ian, & Anh, Vo (2013) An implicit numerical method for the two-dimensional fractional percolation equation. Applied Mathematics and Computation, 219(9), pp. 4322-4331.
Number of citations in Scopus 16
Number of citations in Web of Science® 14

Feng, L.B., Zhuang, P., Liu, F., & Turner, I. (2015) Stability and convergence of a new finite volume method for a two-sided space-fractional diffusion equation. Applied Mathematics and Computation, 257, pp. 52-65.
Number of full-text downloads 59
Number of citations in Scopus 17
Number of citations in Web of Science® 17

Hu, Xiuling, Liao, Hong-Lin, Liu, Fawang, & Turner, Ian (2015) A center Box method for radially symmetric solution of fractional subdiffusion equation. Applied Mathematics and Computation, 257, pp. 467-486.
Number of citations in Scopus 2
Number of citations in Web of Science® 2

Ilic, Milos, Turner, Ian, Liu, Fawang, & Anh, Vo (2010) Analytical and numerical solutions of a one-dimensional fractional-in-space diffusion equation in a composite medium. Applied Mathematics and Computation, 216(8), pp. 2248-2262.
Number of citations in Scopus 12
Number of citations in Web of Science® 13

Li, Steven (2005) A New Formula for Computing Implied Volatility. Applied Mathematics and Computation, 170(1), pp. 611-625.
Number of citations in Scopus 11
Number of citations in Web of Science® 6

Lin, R., Liu, Fawang, Anh, Vo, & Turner, Ian W. (2009) Stability and convergence of a new explicit finite-difference approximation for the variable-order nonlinear fractional diffusion equation. Applied Mathematics and Computation, 212(2), pp. 435-445.
Number of full-text downloads 496
Number of citations in Scopus 106
Number of citations in Web of Science® 91

Liu, Fawang, Zhuang, Pinghui, Anh, Vo, Turner, Ian, & Burrage, Kevin (2007) Stability and convergence next term of the difference methods for the space-time fractional advection-diffusion equation. Applied Mathematics and Computation, 191(1), pp. 12-20.
Number of citations in Scopus 203
Number of citations in Web of Science® 192

Liu, QingXia, Liu, Fawang, Gu, YuanTong, Zhuang, Pinghui, Chen, J., & Turner, Ian (2015) A meshless method based on Point Interpolation Method (PIM) for the space fractional diffusion equation. Applied Mathematics and Computation, 256, pp. 930-938.
Number of full-text downloads 7
Number of citations in Scopus 14
Number of citations in Web of Science® 12

Liu, Qingxia, Liu, Fawang, Turner, Ian, Anh, Vo, & Gu, YuanTong (2014) A RBF meshless approach for modeling a fractal mobile/immobile transport model. Applied Mathematics and Computation, 226, pp. 336-347.
Number of citations in Scopus 16
Number of citations in Web of Science® 16

Miao, Hui & Tian, Yu-Chu (2013) Dynamic robot path planning using an enhanced simulated annealing approach. Applied Mathematics and Computation, 222, pp. 420-437.
Number of full-text downloads 89
Number of citations in Scopus 23
Number of citations in Web of Science® 14

Pasdunkorale Arachchige, Jayantha & Pettet, Graeme J. (2014) A finite volume method with linearisation in time for the solution of advection-reaction-diffusion systems. Applied Mathematics and Computation, 231, pp. 445-462.
Number of full-text downloads 38

Shen, S., Liu, F., Chen, J., Turner, I., & Anh, V. (2012) Numerical techniques for the variable order time fractional diffusion equation. Applied Mathematics and Computation, 218(22), pp. 10861-10870.
Number of full-text downloads 224
Number of citations in Scopus 40
Number of citations in Web of Science® 37

Ye, H., Liu, F., Anh, V., & Turner, I. (2014) Maximum principle and numerical method for the multi-term time–space Riesz–Caputo fractional differential equations. Applied Mathematics and Computation, 227, pp. 531-540.
Number of full-text downloads 55
Number of citations in Scopus 18
Number of citations in Web of Science® 17

Yu, Q., Liu, F., Turner, I., & Burrage, K. (2012) A computationally effective alternating direction method for the space and time fractional Bloch–Torrey equation in 3-D. Applied Mathematics and Computation, 219(8), pp. 4082-4095.
Number of full-text downloads 87
Number of citations in Scopus 16
Number of citations in Web of Science® 14

Zhang, H., Liu, Fawang, & Anh, Vo (2010) Galerkin finite element approximation of symmetric space-fractional partial differential equations. Applied Mathematics and Computation, 217(6), pp. 2534-2545.
Number of citations in Scopus 67
Number of citations in Web of Science® 66

Zhang, H., Liu, Fawang, Zhuang, Pinghui, Turner, Ian, & Anh, Vo (2014) Numerical analysis of a new space-time variable fractional order advection-dispersion equation. Applied Mathematics and Computation, 242, pp. 541-550.
Number of citations in Scopus 14
Number of citations in Web of Science® 17

This list was generated on Sun Jul 16 13:44:56 2017 AEST.